HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Disturbed cardiac function possibly associated with mianserin therapy.

Abstract
Two patients, who were receiving therapy with mianserin for depressive disorders, developed signs of disturbed cardiac function which resolved after mianserin therapy was discontinued. One of the patients also developed hypokalaemia which was probably caused by the drug. It is felt that these side effects warrant further research.
AuthorsH Whiteford, P Klug, L Evans
JournalThe Medical journal of Australia (Med J Aust) Vol. 140 Issue 3 Pg. 166-7 (Feb 4 1984) ISSN: 0025-729X [Print] AUSTRALIA
PMID6694599 (Publication Type: Case Reports, Journal Article)
Chemical References
  • Dibenzazepines
  • Mianserin
Topics
  • Aged
  • Atrial Fibrillation (chemically induced)
  • Depressive Disorder (drug therapy)
  • Dibenzazepines (adverse effects)
  • Female
  • Heart Failure (chemically induced)
  • Humans
  • Hypokalemia (chemically induced)
  • Male
  • Mianserin (adverse effects)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: